MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X14MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS

DEPUY ORTHOPAEDICS INC US UNIVERSAL STEM 115X14MM FLUTED; UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Model Number 86-7428
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Joint Laxity (4526)
Date of Event 03/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2019, the patient received a second left knee revision to address pain, instability, removal of fibrous tissue, and patellar tendon repair.All products were revised with the exception of the patellar component, which was retained.The patient was revised with competitor femoral component and universal sleeve, depuy tibial tray, stem, and insert, and depuy cement.There were no indicated intra-operative complications.Doi: (b)(6) 2017 (patella), doi: (b)(6) 2018 (competitor cement, insert, tibia and femur - captured in (b)(4)), dor2: (b)(6) 2019, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
UNIVERSAL STEM 115X14MM FLUTED
Common Device Name
UNIVERSAL KNEE STEMS AND SLEEVES : KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12010185
Report Number1818910-2021-12812
Device Sequence Number3304038
Product Code JWH
UDI-Device Identifier10603295217909
UDI-Public10603295217909
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number86-7428
Device Catalogue Number867428
Device Lot NumberHJ9384
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM; PFC* MOD + TIB TRAY SZ 2.5; PFC*SIGMA TC3 FEM LEFT SZ3; PFC*SIGMA TC3 INS 20MM,SZ2.5; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; UNIVERSAL STEM 115X14MM FLUTED; UNIVERSAL STEM 115X16MM FLUTED; ZIMMER PALACOS BONE CEMENT; ZIMMER PALACOS BONE CEMENT; ATTUNE MEDIAL DOME PAT 35MM; PFC* MOD + TIB TRAY SZ 2.5; PFC*SIGMA TC3 FEM LEFT SZ3; PFC*SIGMA TC3 INS 20MM,SZ2.5; SIGMA FEM ADAPTER 5 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; UNIVERSAL STEM 115X14MM FLUTED; UNIVERSAL STEM 115X16MM FLUTED; ZIMMER PALACOS BONE CEMENT; ZIMMER PALACOS BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR